UGC Approved Journal no 63975

ISSN: 2349-5162 | ESTD Year : 2014
Call for Paper
Volume 8 | Issue 5 | May 2021

JETIREXPLORE- Search Thousands of research papers



WhatsApp Contact
Click Here

Published in:

Volume 5 Issue 7
July-2018
eISSN: 2349-5162

UGC and ISSN approved 7.95 impact factor UGC Approved Journal no 63975

7.95 impact factor calculated by Google scholar

Unique Identifier

Published Paper ID:
JETIR1807981


Registration ID:
185857

Page Number

553-582

Share This Article


Jetir RMS

Title

A Brief Study on domination number of a non-zero zero divisor graph formed from the Cartesian product of two star zero divisor graphs

Abstract

In this paper, we have established the domination number of cartesian product of two non-zero zero divisor graph. Also we studied the bounds for domination of complement of a zero divisor graph.

Key Words

Zero divisor graph, Complement of a zero divisor graph, star graph, Cartesian product of zero divisor graphs, Domination number

Cite This Article

"A Brief Study on domination number of a non-zero zero divisor graph formed from the Cartesian product of two star zero divisor graphs", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.5, Issue 7, page no.553-582, July-2018, Available :http://www.jetir.org/papers/JETIR1807981.pdf

ISSN


2349-5162 | Impact Factor 7.95 Calculate by Google Scholar

An International Scholarly Open Access Journal, Peer-Reviewed, Refereed Journal Impact Factor 7.95 Calculate by Google Scholar and Semantic Scholar | AI-Powered Research Tool, Multidisciplinary, Monthly, Multilanguage Journal Indexing in All Major Database & Metadata, Citation Generator

Cite This Article

"A Brief Study on domination number of a non-zero zero divisor graph formed from the Cartesian product of two star zero divisor graphs", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.5, Issue 7, page no. pp553-582, July-2018, Available at : http://www.jetir.org/papers/JETIR1807981.pdf

Publication Details

Published Paper ID: JETIR1807981
Registration ID: 185857
Published In: Volume 5 | Issue 7 | Year July-2018
DOI (Digital Object Identifier):
Page No: 553-582
Country: -, -, - .
Area: Engineering
ISSN Number: 2349-5162


Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

0002466

Print This Page

Current Call For Paper

Jetir RMS